Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


crazy lab!
Aug 6, 2005

I have been taking crixivan and combivir for several years with good results. So I was very suprised when I got my lab back and found that my viral load went from none detected to 7440, cd4 991, (was around 1100-1200)glucose is 133, cholesterol jumped to 320, and my triglycerides has shot to a whopping 1644!!! The only life style change was that I stopped running (due to fat wasting in my legs and butt). Thanks for the help.

Response from Dr. Wohl

When in doubt, repeat the lab.

The viral load may be a fluke. Get it restested and if possible, ask that a resistance test be drawn at the same time just in case.

The cholesterol and triglycerides are deep in the red zone. Do a fasting lipid panel and glucose when you get the viral load redrawn.

If these all hold up to be accurate, you are looking at a regimen switch. Drugs that are kinder and gentler to lipids, glucose and fat are around although much depends on your resistance test results.

DW



Previous
"Typical" Treatment
Next
shiitake mushrooms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement